• Welcome, Guest. Please login or register.
    May 07, 2021, 07:33:02 AM

  • Login with username, password and session length

Sajid's dove

Tell everyone they can now find this site by typing this into their browser:

thalpal.com

Click to visit us on Facebook


If you have any problems registering or signing in, please send an email to: andythalpal@yahoo.com
Please do not send questions about thalassemia to this address.


Administrators
Andy
Danielle

Thalassemia Patients and Friends and thalpal thalpal.com Ā© A. Battaglia 2021





55477 Posts in 5941 Topics by 6281 Members
Latest Member: Rawlscr1

We love you, Lisa.
May you Rest in Peace,
knowing that your legacy lives on,
right here, and through all of us.
You're forever in our hearts.
« previous next »
Pages: 1 Go Down Print
Author Topic: pale yellow skin....  (Read 6459 times)
pushpanjali rathore
New Member
*
Offline Offline

Posts: 4


« on: August 05, 2011, 09:55:25 AM »

Hi every1 my son aged 18 is thalassemia minor . Year back he had jaundice and i guess now he has recovered from it but even today his skin shows YELLOW traces on knees , shoulders chest arms and eyes ..... his  bilirubin level also keeps on varying from 3 to 6 , though the results say that there is no sort of infection in his liver.......
M kind of confused what to do to reduce the yellowness he does not feel tierd or listless etc he seems to be hungry always he use to play games should i stop him to do any kind of games.please help
Logged
Kausa
New Member
*
Offline Offline

Posts: 3



« Reply #1 on: August 07, 2011, 08:17:54 AM »

I have pale yellow skin and thal minor, but I've always thought it was because I'm half greek.
It could just be his skin tone and nothing to worry about. :3
But I don't know much about this stuff, so maybe you should find better advice XD
Logged
Andy Battaglia
Administrator
Supreme Member
*****
Offline Offline

Location: In my heart, Maldives

Gender: Male
Posts: 8719


Will thal rule you or will you rule thal?


« Reply #2 on: August 07, 2011, 04:56:16 PM »

The yellow tone is due to the high bilirubin levels that are caused by the premature breakdown of red blood cells. This is very common to see in thals and even many minors will have some yellow tinge to their skin. There is no reason this should affect activity level, so allow him to play as he wishes.

Taking a B-Complex supplement, vitamin E and magnesium may help the blood last a bit longer and reduce the early destruction of red cells, but I don't think it can be eliminated.
Logged

Andy

All we are saying is give thals a chance.
pushpanjali rathore
New Member
*
Offline Offline

Posts: 4


« Reply #3 on: August 08, 2011, 12:08:45 PM »

my son looks very yellow only from last one year hemotologist said his high billirubin &yellowness of skin is due to too much of hemoloses ,all test like s feritin,electrophoresis etc apper to be normal liver normal doc said come after few days we will do these tests all over again .i want to know what has triggred this hemoloses and how to stop this, im stressing he was not this yellow before one year.
« Last Edit: August 22, 2011, 03:13:47 PM by pushpanjali rathore » Logged
Pages: 1 Go Up Print 
« previous next »
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.21 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!